# SDR ASAA2023011231601

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 70,068 hours, 35,697 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A/C AFT ENTRY DOOR WITH MASTER CAUTION DOOR LIGHTS ILLUMINATED DURING CLIMB-OUT. PRESSURIZATION NORMAL. HANDLE NOT COMPLETELY LEVEL. FA UNABLE TO PUSH HANDLE DOWN , SAW IT MOVE UP. GROUNDED - YES. DIVERSION -- ADJUSTED AFT ENTRY DOOR PER B737-700 AMM 52-13-00-820-801. ADJUSTMENTS WERE MADE TO THE GUIDE ARM, DOOR VERTICAL ADJUSTMENT, LATCH RECEIVERS , STOP PINS AND CENTERING GUIDE. DOOR TEST GOOD PER AMM 52-13-00-700-805.
